PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 3-12
Tytuł artykułu

On a general bidimensional extrapolation problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Several generalized moment problems in two dimensions are particular cases of the general problem of giving conditions that ensure that two isometries, with domains and ranges contained in the same Hilbert space, have commutative unitary extensions to a space that contains the given one. Some results concerning this problem are presented and applied to the extension of functions of positive type.
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
3-12
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-05-07
Twórcy
  • Centro de Matemática, Facultad de Humanidades y Ciencias, Eduardo Acevedo 1139, Montevideo, Uruguay
  • Centro de Matemática, Facultad de Humanidades y Ciencias, Eduardo Acevedo 1139, Montevideo, Uruguay
Bibliografia
  • [An] T. Ando, On a pair of commutative contractions, Acta Sci. Math. (Szeged) 24 (1963), 88-90.
  • [Ar1] R. Arocena, On the extension problem for a class of translation invariant forms, J. Operator Theory, to appear.
  • [Ar2] R. Arocena, On the commutant lifting theorem, submitted.
  • [B] Ju. M. Berezanskiĭ, Expansions in Eigenfunctions of Selfadjoint Operators, Transl. Math. Monographs 17, Amer. Math. Soc., Providence 1968.
  • [C] T. Constantinescu, On a general extrapolation problem, Rev. Roumaine Math. Pures Appl. 32 (1987), 509-521.
  • [C-S] Z. Ceauşescu and I. Suciu, Isometric dilations of commuting contractions. II, in: Operator Theory: Adv. Appl. 11, Birkhäuser, 1983, 53-80.
  • [D] A. Devinatz, On the extension of positive definite functions, Acta Math. 102 (1959), 109-134.
  • [K] M. G. Krein, Sur le problème du prolongement des fonctions hermitiennes positives et continues, C. R. (Doklady) Acad. Sci. URSS (N.S.) 26 (1940), 17-22.
  • [N-F] B. Sz.-Nagy and C. Foiaş, Harmonic Analysis of Operators on Hilbert Space, North-Holland, 1970.
  • [Sa] D. Sarason, Moment problems and operators in Hilbert spaces, in: Proc. Sympos. Appl. Math. 37, Amer. Math. Soc., 1987, 54-70.
  • [Se] A. Seghier, Extension de fonctions de type positif et entropie associée. Cas multidimensionnel, Ann. Inst. H. Poincaré, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p3bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.